Artem Lopatin ; Carlos Arturo Rodriguez Palma - Identities for subspaces of the Weyl algebra

cm:12323 - Communications in Mathematics, March 26, 2024, Volume 32 (2024), Issue 2 (Special issue: CIMPA schools "Nonassociative Algebras and related topics, Brazil'2023" and "Current Trends in Algebra, Philippines'2024") - https://doi.org/10.46298/cm.12323
Identities for subspaces of the Weyl algebraArticle

Authors: Artem Lopatin ; Carlos Arturo Rodriguez Palma

    In this paper we describe the polynomial identities of degree 4 for a certain subspace of the Weyl algebra A_1 over an infinite field of arbitrary characteristic.


    Volume: Volume 32 (2024), Issue 2 (Special issue: CIMPA schools "Nonassociative Algebras and related topics, Brazil'2023" and "Current Trends in Algebra, Philippines'2024")
    Published on: March 26, 2024
    Accepted on: February 26, 2024
    Submitted on: September 25, 2023
    Keywords: Mathematics - Rings and Algebras

    Consultation statistics

    This page has been seen 63 times.
    This article's PDF has been downloaded 36 times.